# SDR ASAA2015111614158

- Difficulty date: November 16, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 54,169 hours, 30,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6552878125
- Condition: Corroded
- Location: Bs 927-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SURROUND SCUFF PLATE SUPPORT HAS AREAS OF CORROSION.  ACFT GROUNDED. R & R  MOPSILL IAW SRM 51-40-02-0G-0, W 1", O .071", R .041", L 1", D .030".
